# SDR AMTA200600130

- Difficulty date: February 6, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 516574
- Part serial: 37077
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER PACK AMBER CHARGE LIGHT DID NOT ILLUMINATE AFTER PERFORMING OPERATIONAL CHECK.  REPLACED EMERGENCY POWER PACK IAW MM.  OPS CHECK NORMAL.  (K)
